# SDR SWAA2018060622573

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 1,319 hours, 573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A3230
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE AFT OVERWING EMERGENCY EXIT LIGHT COVER FELL OFF AT ROW 15. SECURED COVER PER SIP.
